Existence of competitive equilibrium in a non-optimal one-sector economy without conditions on the distorted marginal product of capital
Bertrand Crettez and
Lisa Morhaim
Mathematical Social Sciences, 2012, vol. 63, issue 3, 197-206
Abstract:
This paper develops a method for proving the existence of competitive equilibrium in a distorted/non-optimal one-sector economy–a discrete time variant of the Romer model–without conditions on the equilibrium value of the marginal product of capital. Existence is obtained under weaker conditions than in Le Van et al. (2002). Moreover, we provide an existence result for an economy with a regressive tax studied in Santos (2002). The proofs rely on ideas of Becker and Boyd (1997).
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489611001223
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:63:y:2012:i:3:p:197-206
DOI: 10.1016/j.mathsocsci.2011.11.002
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().